# SDR AALA202301254450

- Difficulty date: January 16, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: DBF21371
- Condition: Corroded
- Location: Bs 500f-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD RIGHT CARGO FLOOR TRANSITION PANEL HAS EXTENSIVE CORROSION FROM STA 500F TO 500H AND RIGHT BUTT LINE 26. REMOVED AND REPLACED TRANSITIONAL PANEL PER SRM.
